Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Approximation of complex harmonic functions by complex harmonic splines

Authors: Han Lin Chen and Tron Hvaring
Journal: Math. Comp. 42 (1984), 151-164
MSC: Primary 30C30; Secondary 30E10, 41A15
MathSciNet review: 725990
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, a class of complex harmonic spline functions (C.H.S.) are defined on the unit disc U. We use the C.H.S. to approximate the complex harmonic function on U, showing that C.H.S. may be represented by elementary functions. If the maximum step tends to zero and the mesh ratio is bounded, then C.H.S. converge uniformly to the interpolated function F on the closed disc Ū. If the interpolated function F is a conformal mapping, then the C.H.S. is a quasi-conformal mapping.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30C30, 30E10, 41A15

Retrieve articles in all journals with MSC: 30C30, 30E10, 41A15

Additional Information

PII: S 0025-5718(1984)0725990-8
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia